Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had implanon inserted. Joint pain due to withdrawal from steroids. Can the pain be due to Implanon?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
hi my name is XXXXXXX i had the implanon nxt incerted in to my left arm about six weeks ago at around the same time i started having a lot of pain in my joints, i stopped taking a large amount of steroids around the same time for kidney failure and was told that these pains were a withdrawl from the steroids, as there any chance these pains can be from the implanon nxt, thanks as they still persist i have just returned back to work as a health care assistant and i am finding it difficult to walk and i am getting severe pain up my to legs
Posted Sun, 29 Jul 2012 in Birth Control
Answered by Dr. Pavan Kumar Gupta 5 hours later
Hello and thanks for the query.
These side effects are not because of implanon .
Implanon nxt is a contraceptI've implant which contains hormone Progestogen.
The pain must be due to sudden withdrawal of large doses of steroids.
Whenever a person is consuming large doses of steroids,he or she should withdraw it in a gradual fashion under the advise of the doctor.
I hope I have answered your query however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor